Théorèmes de convergence pour les amartingales en processus de fonctions d'ensembles à valeurs dans un espace de Banach


Schmidt, Klaus D.



URL: https://zbmath.org/0433.60049
Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Comptes Rendus de l'Académie des Sciences / Série A, Sciences Mathématique
Volume: 290
Page range: 1103-1106
Place of publication: Paris
Publishing house: Gauthier-Villars ; Elsevier
ISSN: 1631-073X , 0151-0509 , 0249-6291 , 0764-4442 , 0366-6034 , 0302-8429
Publication language: French
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1980) Théorèmes de convergence pour les amartingales en processus de fonctions d'ensembles à valeurs dans un espace de Banach. Comptes Rendus de l'Académie des Sciences / Série A, Sciences Mathématique Paris 290 1103-1106 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item